# SDR ASAA2022013037302

- Difficulty date: January 30, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 54,331 hours, 15,982 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896305
- Part serial: 13957
- Condition: Inoperative
- Location: #1 Engine
- Part time: 19,450 hours, 7,243 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 START VALVE WON'T OPEN. GROUNDED - YES. REMOVED & REPLACED #1 START VALVE PER B737-800 AMM 80-11-03. OPS CHECK GOOD.
